# SDR SWAA2022042085229

- Difficulty date: March 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULB SEAL BRACKET AT ORSS 261+13 IS CRACKED. (MARKED) / [01] REMOVED AND REPLACED LOWER BULB SEAL BRACKET AT ORSS 261+13 IAW SRM 51-40-01-0G-0 PARA. 4.;[02] INSPECTION COMPLETE
